# SDR PCSA202004100001

- Difficulty date: April 16, 2020
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Inlet
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2768N93 DISCREPANCY: P/R-MESA SUPPORT TASK; #2 ENGINE INLET COWL REPAIR AT 5:30 POSITION (AFT LOOKING FWD) REQUIRES ENGINEERING EVALUATION REF FVCI EO 20113-2 CORRECTIVE ACTION: COMPLIED
WITH FVCI E.O. 20113-2 (ATTACHED SEE ATTACHED 8110-3)
